JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal for History of Mathematics
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-931X 
eISSN :
 
Journal DOI :
10.14477/jhm 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • On Atomic Lattices
  • Lee, Seung-On ; Yon, Yong-Ho ; Hwang, In-Jae ;
  • Journal for History of Mathematics, volume 19, issue 4, 2006, Pages 97~106
  • Abstract(view)
PDF Download(new window)
7
  • History of Morse theory
  • Park, Ki-Sung ;
  • Journal for History of Mathematics, volume 19, issue 4, 2006, Pages 107~116
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)